# SDR SWAA2019102238060

- Difficulty date: October 5, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 144A7700
- Condition: Cracked
- Location: Bs 666
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, PRESSURE WEB CRACKED AT BS. 666, LBL 35 FORWARD EDGE.     / REPAIRED PRESSURE-WEB PER SRM AND DWG.
